| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Diplopia/Double Vision (4802)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
Event or Problem Description
Lenstec received an email stating "explanted, blurry vision.".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.Based on the results from the investigation, the lens was returned in two pieces.The lens surface and cross sections were clear and did not carry any cloudy / blurry appearances.Lenstec can confirm that our devices are 100% inspected at final clean and inspection department and if any surface defects were present on the lens, it would not have been packed for shipping.Lenstec can further confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description
Lenstec received an email stating "explanted, blurry vision.".